# SDR UPS02438176

- Difficulty date: April 21, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT - BS 1640- 1643 STR 35R FOUND CORRODED.  AFT CARGO COMPT BS 1640-1643 STR 35R REPAIRED AS PER SRM 51-10-01 FIG 1.
